# SDR DALA2021122007909

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,950 hours, 29,279 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0689 - ATB - DUE TO STRONG ACRID ELECTRICAL ODOR. CORRECTIVE ACTION: FOUND BROKEN WIRE IN P-11, TOUCHING FCC CB E35 CONTROL TERMINAL SCREW HEAD. C/B PANEL AS SOURCE OF ODOR. PER ENGINEERING VA 99503MA REV A.  REMOVED WIRE W0114-9001-12 PER GOGO DRAWING. R/R C514 (E35) PER B757 WDM 24-51. OPERATED L&R PACKS, FUMES NO LONGER PRESENT. R/R LT AND RT RECIRC FILTER IAW B757 AMM 21-25. MD LOG C/W.
